# SDR DHL2005782537

- Difficulty date: February 14, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 3 SPOILER HINGE CUTOUT CRACKED (MARKED) LT WING UPPER SURFACE.  REMOVED NR 3 SPOILER PANEL TO FACILITATE OTHER MAINTENANCE IAW B727 SRM 27-62-01.  REMOVED FASTENERS FOR ACCESS FOR REPAIR IAW B727 SRM 57-30-4 FIG 10.  CRACK TERMINATED AT FASTENER HOLE VERIFIED IAW B727 NDT MAN PTG 51-00-00 FIG 23.  FABRICATED NEW REPAIR DOUBLER FROM 7075 T6 .071 PO 900573 7 X 4 INCH DIM IAW B727 SRM 57-30-4 FIG 10.  TREATED AND PRIMED DOUBLER AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER AT NR 3 SPOILER HINGE LT WING UPPER SURFACE IAW B727 SRM 57-30-4 TIS 10.  REINSTALLED NR 3 SPOILER PANEL IAW B727-MM-27-62-01, OPS CHECK GOOD IAW B727-MM-27-62-0.
